# SDR SWIA201641913

- Difficulty date: February 2, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 25,034 hours, 15,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU BAY FLOOR CRACKED.  REPAIRED LT TRU BAY FLOOR CRACK AT FS 193 IAW REO.
